Menopause Home > Covaryx Overdose
A Covaryx overdose will likely cause nausea, vomiting, and vaginal bleeding (in females). This is due to the estrogen component of the medication. Serious problems are unlikely with a short-term overdose of the testosterone component of Covaryx, but a long-term overdose could lead to serious complications. If you take too much Covaryx, overdose treatment will most likely involve supportive care.
Covaryx™ (esterified estrogens/methyltestosterone) is a prescription hormone replacement medication. It contains a testosterone hormone and estrogen hormones. The effects of a Covaryx overdose may vary, depending on a number of factors, including the Covaryx dosage, the sex of the person who took the overdose, and whether it was taken with any other substances or medications.
If you suspect that you or someone else may have taken too much Covaryx, seek immediate medical attention.
Serious problems are unlikely after a short-term overdose of the testosterone component of Covaryx, although a chronic (long-term) overdose can have serious effects.
Since estrogens can irritate the stomach, an overdose with Covaryx is likely to cause nausea and vomiting. In females (even in young girls), an overdose can also cause vaginal bleeding. However, serious effects due to estrogens are unlikely. Even in cases when very young children inadvertently took large doses of estrogens (such as the ones in Covaryx), no serious problems were reported.
It is not known how to best treat a Covaryx overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though an overdose is unlikely to cause serious problems, you should still seek medical attention if you believe that you or someone else may have overdosed on Covaryx.